# SDR YENA2025121601221

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11336
- Aircraft time: 9,895 hours, 1,808 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 4501310000
- Part serial: 25325
- Condition: Failed
- Location: Hyd Pump
- Part time: 10,032 hours, 1,834 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 616, SFO-JFK. (ETOPS).  GREEN HYD INDICATION ON WTIH ENG SHUT DOWN.   ECAM HYD PAGE INDICATIONS 7, PUMPS.   REMOVED AND REPLACED ENG 1 PUMP SWITCH (1074GK) IAW AMM 29-11-17. OPS CHKD & LEAK CHKD GOOD.
